# SDR CA101115010

- Difficulty date: October 3, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 15,545 hours
- Engine: Allsn 250C20B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076031
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC SERVO PN: 206-076-031-015 FOUND LEAKING FROM VALVE ASSEMBLY DURING 100 HOUR INSPECTION.  HYDRAULIC SERVO REPLACED.
